• Publications
  • Influence
[Mycoplasma pneumoniae infection. Manifestation in a 3-year-old child by Raynaud's phenomenon].
TLDR
The case of a 3 year-old boy with mycoplasma pneumoniae infection was the first reported case presenting with Raynaud's phenomenon with cryoglobulinemia and cryofibrinogenemia, to their knowledge.
[Lipomas of the mesentery in young children].
TLDR
A case which underlines the difficulty of establishing the diagnosis of Lipomas of the small bowel and mesentery before exploratory laparotomy is reported, which is exceedingly rare in young pediatric patients.
[Indifference to pain secondary to congenital sensory neuropathy. Apropos of a new case].
The authors report a new case of indifference to pain secondary to hereditary sensory neuropathy in a 3 year 9 month-old boy. This child presented with isolated diffuse deficiency of pain and heat
[Multifocal invasive Kingella kingae infection].
TLDR
The tropism of Kingella kingae is essentially osteoarticular and cardiac as shown by the cases reported in the literature, and its susceptibility to antibiotics explains the frequent favourable outcome.
[Hemorrhagic shock syndrome with encephalopathy].
TLDR
The occurrence in a previously healthy infant of sudden febrile encephalopathy with shock and metabolic acidosis associated with liver and renal failure and bloody watery diarrhea with similarities to malignant hyperthermia and Reye syndrome is reported.
[Cases of imported cholera in France, summer 2005. A. Tarantola for the incident management teams].
TLDR
A review of two cases of imported cholera in France in the summer of 2005 and the community- and hospital-based investigation, which they triggered, enabled the incident management teams to assess risks of transmission.
[Inquiry on the future of newborns treated in intensive care units for children. III. Neurologic anomalies].
This study concerned newborns admitted between 0 and 10 days of life at the intensive care unit of the Hospital St-Vincent-de-Paul from 1969 to 1972. They were followed later as outpatients. Out of
[Syncope after niaprazine (Nopron)].
...
1
2
...